# SDR SWIA2023011367088

- Difficulty date: November 18, 2022
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 48,327 hours, 40,917 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 736-755 S7l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FUSELAGE THERE IS DENT AT UPPER AFT EMPANNAGE APPROX AFT OF FS 736.0 AND JUST FWD OF FS 755.0 AT  STR7.    REPAIRED LEFT SIDE FUSELAGE DENT AT UPPER AFT EMPANNAGE APPROX AFT OF FS 736.0 AND JUST FWD OF FS 755.0 AT  STR7 REF REO 601R-53-71-219 REV-- DATED 2022-12-08, C/W 51-900-1003-SKY, LEAK CHECKED GOOD.
